# SDR CALA9701103

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Part number: 37723745503
- Condition: Cracked
- Location: Rudder Hyd Sov
- Part time: 28,125 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST RT HYDRAULIC SYSTEM WHILE ENROUTE TO IAH.  THE RIGHT GAUGE SHOWED ZERO PRESSURE AND THE LOW PRESSURE LIGHT ILLUMINATED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE RUDDER HYDRAULIC POWER SHUTOFF VALVE CRACKED AT CASING.  IN ADDITION,THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
